Main Subjects = 34-XX Ordinary differential equations
Number of Articles: 27
2. Order-type existence theorem for second order nonlocal problems at resonance

Volume 43, Issue 5, October 2017, Pages 1045-1055

F. Wang; S. Zhang


5. Solvability of an impulsive boundary value problem on the half-line via critical point theory

Volume 43, Issue 3, June 2017, Pages 601-615

M‎. ‎ Briki; S. Djebali; T. Moussaoui


6. Theory of hybrid differential equations on time scales

Volume 43, Issue 3, June 2017, Pages 707-725

S. Sun; Y. Zhao; P. Zhao; Z. Han


7. On boundary value problem for fractional differential equations

Volume 43, Issue 3, June 2017, Pages 789-805

M.R. Hamidi; N. Nyamoradi


9. Positive solutions of $n$th-order $m$-point boundary value problems

Volume 42, Issue 6, December 2016, Pages 1429-1439

I. ‎ Yaslan Karaca; F. Tokmak Fen


12. Positive solution for Dirichlet‎ ‎$‎‎p(t)‎$‎-Laplacian BVPs

Volume 42, Issue 1, February 2016, Pages 155-173

A. Benmezai; S. Mechrouk


15. The stability of the solution of an inverse spectral problem with a singularity

Volume 41, Issue 5, October 2015, Pages 1061-1070

S. Mosazadeh


16. Entire functions sharing a small entire function‎ ‎with their difference operators

Volume 41, Issue 5, October 2015, Pages 1121-1129

J. Zhang; H. Y. Kang; L. W. Liao


18. Periodic solutions of fourth-order delay differential equation

Volume 41, Issue 2, April 2015, Pages 307-314

S. Balamuralitharan


19. The distributional Henstock-Kurzweil integral and measure differential equations

Volume 41, Issue 2, April 2015, Pages 363-374

H. Zhou; G. Ye; W. Liu; O. Wang


21. Convergence analysis of spectral Tau method for fractional Riccati differential equations

Volume 40, Issue 5, October 2014, Pages 1275-1290

P. Mokhtary; F. Ghoreishi


22. On‎ ‎inverse problem for singular Sturm-Liouville operator with‎ ‎discontinuity conditions

Volume 40, Issue 3, June 2014, Pages 585-607

Rauf Amirov; Nilufer Topsakal